# SDR UIEA2020031300441

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,164 hours, 21,218 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP OVERRIDE CB POPPED.( RESET C/B ON LEFT CENTER FUEL PUMP OVERHEAD. OPS CK OK. REFERENCE IAW B767-300 FIM 28-31. NO DISCREPANCY NOTED AT THIS TIME. )
